Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Prescribed reneplus for burning penis. What is causing this and cure?

im having a little buring in my penis top region . i did my culture and routine test . nothing was was abnormal . while sitting im noticing more uncomfortability . i didnt have any sex . im using an antibacterial cream for one week .i dont see any inflamtion also in it. I did saw a Urologist doctor in my town (Global hospital - Chennai).He examined and prescribed me Reneplus (Some Vitamin Tablet).he asked there is any flow stop in urine i told him No .
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

It seems that you may be having urethritis in distal part of urethra. There may be burning micturition. And pain in penile urethra. It may be caused by bacteria. Take antibiotic like ofloxacine 200 mg twice a day for one to two weeks. Alkaliser like citralka liquid may be taken to improve burning. Improve immunity by immunoboosters. Take treatment under supervision of dermatologist. You may be improved. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Thu, 21 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor